Can't find what your looking for?
Need a little extra help?
Please contact us.







Questions

While I may have some reflux, I don’t believe it is causing what I am feeling. Any insights?






I have an interesting problem that has been going on for almost a year, hopefully you can think of something to help. I feel phlegm sitting in the back of my throat that I can’t swallow. It doesn’t seem to be connected to the seasons, or any food. I went to an ear/nose/throat doctor and had a barium swallow done. The barium swallow showed some reflux, and he was convinced that was the problem. I have tried tums, sleeping with my hear raised….etc.…. While I may believe that I have some reflux, I really don’t believe it is causing what I am feeling. It drives me so crazy sometimes, and I have a hard time falling asleep because I have this feeling and keep swallowing. Nothing seems to make it go away. I have it at all times of the day.  Laying down, sitting up, you name it….  Oh, the doctors said my sinuses are clear…Any insight you might have would be appreciated.

Good to hear from you!  Sorry that you are having the phlegm issue…

It may actually be a response to reflux… but it does sound like something else to me… so the thing to take is an amino acid called NAC… this helps break up the phlegm in the throat and lungs… and I would be aggressive with it for a couple of weeks and see if things improve…

I would use 900mg capsules, and take 2 capsules twice daily on an empty stomach… there are some other benefits to this, as far as liver function…
Good to hear from you!  Sorry that you are having the phlegm issue…

It may actually be a response to reflux… but it does sound like something else to me… so the thing to take is an amino acid called NAC… this helps break up the phlegm in the throat and lungs… and I would be aggressive with it for a couple of weeks and see if things improve…

I would use 900mg capsules, and take 2 capsules twice daily on an empty stomach… there are some other benefits to this, as far as liver function…

Posted in: Q&A